Diarrhoea during cancer treatment
Help us improve the Health Translations Directory by taking our brief online survey. It will only take a few minutes. Help us improve the Health Translations Directory by taking our brief online survey.
(It will only take a few minutes)
Close survey

Diarrhoea during cancer treatment

This document is available in English as well as in languages other than English. Links to the English and multilingual resources can be accessed further below. To download information click on the selected language. This will take you directly to the resource. The information in brackets gives the format and file size if known. Note that some PDFs can be quite large and may take several minutes to download.

Title: Diarrhoea during cancer treatment (Links to English resource)
Summary: Some cancer treatments can cause diarrhoea. This patient information sheet explains why it happens, why it is a problem, what medicines you can take and answers some common questions.
Organisation: NSW Health
Publishing date: September 2020
Last reviewed: September 2020
Target audience: General

English resource: Report broken link
English

Multilingual resources:

PDF logo You need Adobe® Acrobat® Reader To view the PDFs. Get Adobe® Acrobat® Reader.

The Health Translations Directory is always improving

The Centre for Culture, Ethnicity and Health has been contracted to manage and improve Health Translations. We are regularly reviewing our collection and improving your experience of the directory. We rely on your contributions. If you are aware of a multilingual health resource, produced in Australia, please register it here or let us know.